Jump to content

Tumour markers rising during chemo


thenextmrsclooney
 Share

Recommended Posts

thenextmrsclooney

I was diagnosed with inoperable pancreatic cancer in the body of the pancreas a few months ago. I am being treated with chemotherapy (folfirinox - 6 cycles) to try and get the cancer to a state where they might be able to operate. My oncologist told me prior to cycle number 5 that my tumour markers have been rising slightly after each cycle and has suggested that the treatment may not be working. Has anyone else experienced this? I have read that the markers can rise due to the cancer cells dying off and releasing the markers into the blood stream. My only hope of survival is for the removal of the tumour/pancreas and I don't know whether I am clutching at straws with this alternative theory. I would be interested to hear from anyone who has experienced this. I am 55 and female in good health - apart from having cancer of course!!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.